Pacific Journal of Mathematics

Oscillation theorems for second order linear differential equations.

Lynn Erbe

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 337-343.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971628

Mathematical Reviews number (MathSciNet)
MR0274858

Zentralblatt MATH identifier
0206.37303

Subjects
Primary: 34.42

Citation

Erbe, Lynn. Oscillation theorems for second order linear differential equations. Pacific J. Math. 35 (1970), no. 2, 337--343. https://projecteuclid.org/euclid.pjm/1102971628


Export citation

References

  • [1] L. Erbe, Oscillation theorems for second order nonlinear differentialequations, Proc. Amer. Math. Soc. 24 (1970), 811-814.
  • [2] A. M. Fink and D. F. St. Mary, A generalized Sturmcomparison theorem and oscillation coefficients, Mh. Math. 73 (1969), 207-212.
  • [3] P. Hartman, Ordinary DifferentialEquations, Wiley, New York, 1964.
  • [4] D. Willett, Classification of second order linear differentialequations with respect to oscillation, Advances in Mathematics 3 (1969), 594-623.
  • [5] D. Willett, On the oscillatory behavior of the solutions of second order linear diffe- rential equations, Ann. Polon. Math. 21 (1969), 175-194.
  • [6] J. S. W. Wong, Second order linear oscillation with integrable coefficients, Bull. Amer. Math. Soc. 74 (1968), 909-911.